MathSciNet Relay Station
MathSciNet bibliographic data
MR2076056 (2005f:33010) 33C15 (33F05 41A60 65D20)
Gil, Amparo; Segura, Javier; Temme, Nico M. Integral representations for computing real parabolic cylinder functions. Numer. Math. 98 (2004), no. 1, 105–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement